# SDR CALA2019040100496

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 79,168 hours, 16,984 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Part number: AS18957500
- Condition: Misinstalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT CREW REPORTS AT 200'' AFTER TAKEOFF #2 ENGINE EGT RED EXCEEDANCE (931 DEG C) FOR 22 SEC FOLLOWED BY "R ENG OVHT" CAUTION FOLLOWED BY #2 ENGINE FIRE WARNING. FIRE HANDLE WAS PULLED, FIRE WARNING LIGHT EXTINGUISHED AND OVERHEAT CAUTION LIGHT OUT. BOTTLE WAS NOT DISCHARGED. PER ENG EXCD STATUS PAGE - #2 ENG WAS 932* FOR 29 SECONDS PER UAL ENGINEERING CLEANED ,INSPECTED, REPAIRED AND REPLACED AL L REQUIRED COMPONENTS ON NO.2 ENGINE AND PYLON IAW ECRA 5450-025 55 REV -, ECRA 0551-01094 REV - , AND ECRA 7200-05234. THIS IS T RANSCRIBED INFORMATION RECORDED ON STSAA PAPER N/R 0057975
